The instability of intersecting fuzzy spheres

Azuma, Takehiro and Bal, Subrata and Nishimura, Jun (2008) The instability of intersecting fuzzy spheres. Journal of High Energy Physics, 2008 (03). 035-035. ISSN 1029-8479

Share Twitter Facebook Email

[img]
Preview
Text
DIAS-STP-07-20.pdf

Download (168kB) | Preview
Official URL: http://doi.org/10.1088/1126-6708/2008/03/035

Abstract

We discuss the classical and quantum stability of general configurations rep-resenting many fuzzy spheres in dimensionally reduced Yang-Mills-Chern-Simons mod-els with and without supersymmetry. By performing one-loop perturbative calculations around such configurations, we find that intersecting fuzzy spheres are classically unsta-ble in the class of models studied in this paper. We also discuss the large-N limit of the one-loop effective action as a function of the distance of fuzzy spheres. This shows, in particular, that concentric fuzzy spheres with different radii, which are identified with the ’t Hooft-Polyakov monopoles, are perturbatively stable in the bosonic model and in the D = 10 supersymmetric model.

Item Type: Article
Uncontrolled Keywords: Matrix Models, Non-Commutative Geometry, Chern-Simons Theories
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:23
Last Modified: 13 Jul 2018 11:26
URI: http://dair.dias.ie/id/eprint/211

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year